advertisement
Question
Posted by: ..... | 2008/08/06

Yasmin....advice please!!

Hi i have been on Yasmin for a month. I reach my inactive tablets on my honeymoon. Will it besafe to delay my period on the first month of using the pill. Which tablets must i start on in the new pack?? On the silver section?? Must i wait till the end of the second month to take the inactive pills or can i take the inactive pills the week after my honeymoon??And ehen continue with the rest of the second pack???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

To delay your period, you have to skip the inactive pills and carry on with the active pills in the next pack. You finish that whole pack and at the end of it will get to the inactive pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement